MAUDE Adverse Event Report: GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 6FR; INTRODUCER, CATHETER

GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 6FR; INTRODUCER, CATHETER
Model Number 1000558-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient suffered a pneumothorax following pacemaker insertion.The patient was stable and doing well the following morning.No further information was provided in regards to discharge from the hospital.Patient information is unavailable.

Brand Name
PTFE PEELABLE INTRODUCER KIT, 6FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane n
minneapolis MN 55441
MDR Report Key5673054
Report Number2183787-2016-00048
Device Sequence Number26840
Product Code DYB
UDI-Device Identifier00802526527807
UDI-Public(01)00802526527807(17)171015(10)W3252050
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2017
Device Model Number1000558-001
Device Catalogue NumberBSC7087
Device Lot NumberW3252050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;